Rash?

Illustration of Rash?
Illustration: Rash? upload.wikimedia.org

I have had a rash for a long time, it’s been over 1 year .. At first I thought this rash would go away by itself .. This rash appears when I sweat, a rash appears on my body, on the breasts and back .. Also on the hands .. But if the body I’m not sweating, the rash is fading in color … but it doesn’t go away nThe rash sometimes itches sometimes doesn’t … I like to scratch it and it looks white in the rash … nIf I wear a garment like velvet or a bit rough the material is my skin also red, like bumps .. nAnd lately it has been almost 3-4 months that my hair has fallen out badly .. even though my hair was not like that before, and my scalp was dandruff but it didn’t go away even though I used anti-dandruff shampoo ,, this is new It’s just happened since the rash appeared on my body .. And I also often feel nauseous, especially at night and during the day .. nPlease explain .. Actually why I am .. Thank you

1 Answer:

Hi.


What are the characteristics of the rash?


From what you experience, a reddish rash that appears when sweating on the breasts, back, and hands may be due to a miliaria.


Miliaria or so-called prickly heat is a condition that often occurs. Prickly heat is caused by irritated or blocked sweat ducts under the skin. This can cause the appearance of reddish patches, red bumps, which can be accompanied by bouncy or pus-filled spots. Miliaria causes intense itching, and usually appears when the body sweats or is exposed to sunlight. Miliaria also usually occurs in areas exposed to sun exposure, or in folds such as the breasts.


Miliaria can recur over and over again if exposed to sweat or heat. The state of dandruff and nausea that you are currently experiencing is usually not related to miliaria.


But apart from that, of course the condition you experience can also be caused by other causes such as:

allergic dermatitis
Urticaria
impetigo
yeast infection
scabies

The nausea you experience may be due to conditions such as:

excessive stress
GERD
gastritis / inflammation of the stomach wall
side effects of certain drugs

therefore, to determine the cause of the condition you are experiencing, you should check with a dermatologist directly, so that the doctor can check your condition directly. Thus the doctor can provide the right therapy.


Here's an article that you can read about prickly heat


may be useful. Thank you


dr. Danny

: by

Related Question

Appear Red Spots With Fever?

Appear Red Spots With Fever?

(9 months ago)

, I want to ask. r nA few days ago I had fever symptoms. After the fever dropped, I had red spots on my legs. when I touched that part it hurt, and my legs felt cramp. I also have ...

Use Skincare For Facial Care?

Use Skincare For Facial Care?

(1 year ago)

Hello, so I’m doing facial treatment using tretinoin (ie vitacid) as a night cream and is it okay if my facial wash contains citric acid? Is it okay with tretinoin to meet ci...

Should Fasting Be Done First To Check For Hemoglobin, Hematocrit, Leukocytes, Platelets And Widal?

Should Fasting Be Done First To Check For Hemoglobin, Hematocrit, Leukocytes, Platelets And Widal?

(1 year ago)

Hello, I have had a fever since Monday afternoon, on Wednesday afternoon I checked with the doctor, then the doctor advised me to have a blood check (hemoglobin, hematocrit, leukoc...

Leave a Reply

Your email address will not be published. Required fields are marked *